Non-equivalent embeddings into complex euclidean spaces

Borell, Stefan; Kutzschebauch, Frank (2006). Non-equivalent embeddings into complex euclidean spaces. International journal of mathematics, 17(9), pp. 1033-1046. Singapore: World Scientific 10.1142/S0129167X06003795

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank

ISSN:

0129-167X

Publisher:

World Scientific

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:47

Last Modified:

06 Dec 2013 13:42

Publisher DOI:

10.1142/S0129167X06003795

Web of Science ID:

000242603500002

URI:

https://boris.unibe.ch/id/eprint/19689 (FactScience: 2612)

Actions (login required)

Edit item Edit item
Provide Feedback